# SDR RAIA00610055

- Difficulty date: October 31, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N818HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 19,973 hours, 17,699 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 5578 - STL - COCKPIT STEP EXIT IDENTIFIER LIGHT INOP.  MAINTENANCE RESECURED THE WIRE GOING TO THE SUBJECT LIGHT ASSEMBLY.
